MATHEMATICA BOHEMICA, Vol. 120, No. 1, pp. 41-55, 1995

On radially extremal digraphs

Ferdinand Gliviak, Martin Knor

Comenius University, Faculty of Mathematics and Physics, Mlynska dolina, 842 15 Bratislava, Slovakia, e-mail:; Slovak Technical University, Faculty of Civil Engineering, Department of Mathematics, Radlinskeho 11, 813 68 Bratislava, Slovakia, e-mail:

Abstract: We define digraphs minimal, critical, and maximal by three types of radii. Some of these classes are completely characterized, while for the others it is shown that they are large in terms of induced subgraphs.

Keywords: Radius of a digraph, a digraph minimal (critical, maximal) by radius, induced subgraph

Classification (MSC91): 05C12, 05C35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]